# SDR ASAA2016012915075

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,246 hours, 9,304 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: 202000208
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TSR 817439, FOUND NR 2 FUEL QTY TANK UNIT CAPACITANCE OUT OF TOLERANCE.  ACFT GROUNDED.  ACCOMPLISHED SYS TEST OF NR 2 FUEL QTY INDICATING SYS IAW AMM 28-41-00-730-801.  FOUND NR 2 TANK TOTAL CAPACITANCE AT 414 PICOFARADS AND OUT OF LIMITS. ACCOMPLISHED TANK AND COMPENSATOR UNITS TEST IAW AMM 28-41-21-710-801, REF TABLE 504, FOUND TANK UNIT 9 READING OUT OF LIMITS AT 43.06 PICOFARADS WITH A RANGE OF 32.55-34.05. FOUND TANK UNIT 10 READING OUT OF LIMITS AT 49.71 WITH A RANGE OF 27.11-28.61.  R & R TANK UNITS 9 AND 10 IAW AMM 28-41-21.  RECHECKED TANK TOTAL CAPACITANCE AND FOUND TO BE WITHIN LIMITS AT 398.1.  ACCOMPLISHED FQIS COMPARISON CHECK IAW AMM 28-41-00-720-801. NO DIFFERENCE FROM STICK AND INDICATED QTY.  LEAK CHECK OK, REF AMM 28-11-00-400-801.
